# SDR AALA991056

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 6227478411
- Condition: Defective
- Location: E/E Compartment
- Component: Collins
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1779 - ON TAKEOFF FROM DFW TO AMA, STABILIZER TRIM RUNAWAY DETECTED.  STABILIZER TRIM SWITCH TURNED OFF AND AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED FLIGHT AUGMENTATION COMPUTER AND BOTH CAPTAIN AND FIRST OFFICER TRIM SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
